# SDR GAIA0008

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1080-1135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE-IN INSPECTION, DAMAGE WAS FOUND ALONG CABIN SEAT TRACK FROM BS 1080 TO 1135, RIGHT BODY LINE 45.  REPLACED SECTION OF CABIN SEAT TRACK FROM BS 1080 TO BS 1135, RBL 45 IAW SRM 53-10-5 FIG 7.  MATERIAL USED, PART NR BAC1520-792, 55 INCHES LONG.  SEE NON-ROUTINE 5623 FOR DETAILS.  (M)
